Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Automatic selection of sequence transformations
HTML articles powered by AMS MathViewer

by J.-P. Delahaye PDF
Math. Comp. 37 (1981), 197-204 Request permission


Some methods of automatic selection of sequence transformations for accelerating the convergence of sequences are presented. Two theorems show the efficiency of these methods. This is confirmed by numerical experiments.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65B99
  • Retrieve articles in all journals with MSC: 65B99
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 197-204
  • MSC: Primary 65B99
  • DOI:
  • MathSciNet review: 616372